# SDR SWAA2022013174499

- Difficulty date: August 19, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 20,624 hours, 12,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIRING 642BB CRACKED ON INNER LOWER SURFACE / REMOVED DAMAGE AND ACCOMPLISHED REPAIR REF EA 1-A57-6168 AND SRM 51-70-05. RESTORED FINISH REF AMM 51-21-99.
